Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Blagovest Sendov and Vasil A. Popov
Title: The averaged moduli of smoothness with applications in numerical methods and approximation
Additional book information: John Wiley & Sons, New York, 1988, 180 pp. ISBN 0-471-91952-7.

Review Information:

Reviewer: R. J. Nessel
Journal: Bull. Amer. Math. Soc. 23 (1990), 618-620
American Mathematical Society